# SDR A6WA200540257

- Difficulty date: July 2, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 3,682 hours, 6,141 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R31058381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL OF MAIN UNDERCARRIAGE AND UPLOCK APRON BENT AND CRACKED.  REPAIRED IAW EO.  (K)
